Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On subfactors arising from asymptotic representations of symmetric groups

Author: Makoto Yamashita
Journal: Proc. Amer. Math. Soc. 140 (2012), 249-261
MSC (2000): Primary 46L37; Secondary 20C32, 46L55
Published electronically: May 20, 2011
MathSciNet review: 2833537
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the infinite symmetric group and its infinite index subgroup given as the stabilizer subgroup of one element under the natural action on a countable set. This inclusion of discrete groups induces a hyperfinite subfactor for each finite factorial representation of the larger group. We compute subfactor invariants of this construction in terms of the Thoma parameter.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L37, 20C32, 46L55

Retrieve articles in all journals with MSC (2000): 46L37, 20C32, 46L55

Additional Information

Makoto Yamashita
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Tokyo, 153-8914, Japan

Keywords: Subfactor, symmetric group, asymptotic representation
Received by editor(s): November 27, 2009
Received by editor(s) in revised form: June 15, 2010, July 13, 2010, and November 10, 2010
Published electronically: May 20, 2011
Communicated by: Marius Junge
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia